# SDR UPS01234726

- Difficulty date: January 2, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK FWD LAV FLOOR INTERCOSTAL ANGLE HAS 2 CRACKS AT STA 320 RIGHT SIDE 20 INCHES FROM RIGHT HAND WALL.  INSTALLED DOUBLER REPAIR, ACCOMPLISHED IN ACCORDANCE WITH SRM 51-40-2.  REPLACED UPPER ANGLE IN ACCORDANCE WITH SRM 52-30-2.
